# SDR F3LA000208

- Difficulty date: July 29, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, FOUND FLOOR SUPPORT AT STATION 927 TO 947.5, LBL 44 CORRODED IN SEVERAL PLACES.  MAINTENANCE FABRICATED, HEAT TREATED, PRIMED AND INSTALLED NEW SUPPORT PER EO 51-00-737-001, SRM 51-10-01, SRM 51-20-01, SRM 51-30-02 AND 53-10-02.  (M)
